# SDR SWAA2022042084734

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM STA 727C+6 TO STA 787+6; WL 156; LBL 22. / [01] REMOVED CORROSION ON AFT CARGO TO SIDEWALL SUPPORT AT STA 727C+6; STA 787+6 AT DISCREPANCY AREA FOUND TO BE OUT OF LIMITS AT STA 727C+6 L=2' W=0.800' D=0.016' ORIGINAL THICKNESS 0.040' REMAINIG MAT 0.024' MAT LOSS 0.016' IAW SRM 53-00-53--1A-2 FIG 103 DETAIL (C) USED TOOL ID #ATS 1671 DATE 01/2022 DUE 10/2022;[02] VERIFIED CORRECTIVE ACTION 1;[03] FABRICATED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 LBL 22 FROM BAC1496-377#7075T62 LOT#1477731-1 IAW SRM 51-40-05 AND DWG 146A7502 AND FABRICATED SPLICE SIDEPLATE ON BS 727E+10 FROM BAC1496-377#7075T62 LOT#1477731-1 IAW SRM 53-00-53-2R-6 REPAIR 6
